U.S. doctors online nowAsk doctors free
NE
A 31-year-old female asked:

on 25mg tramadol + 2 xtra strngth tylenol/3 aleve (naproxen) (alternate) every 4 hrs for neck disc last 2 yrs. heart rate now @120. er says heart ok. think meds?

3 doctor answers7 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: This is unlikely to be related to any of those meds.
Dr. Atique Mirza
Cardiology 31 years experience
Need cardiac eval: If you have persistent tachycardia please schedule an appointment with a cardiologist as it is not normal to have high heart rate.
Dr. Dariush Saghafi
Neurology 33 years experience
Anxiousness/pain: If you are asking purely about your heartrate then, as long someone has ruled out things such as atrial fibrillation and other heart rhythm disorders then, in my opinion the elevated heartrate may be simply on the basis of anxiousness or pain. I don't see the medications as being contributory to the elevated heartrate.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Is rapid heart rate and low blood pressure with the shakes a sign of adrenal insufficiency?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
No: Not a specific group of symptoms for insufficiency.
A 40-year-old member asked:

What could be the cause of swollen glands in my neck, fatigue, loss of appetite, headache, and itchy eyes?

2 doctor answers7 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
Possible infection: Swollen glands are almost always a sign of infection. Fatigue, appetite loss, and headache are all non-specific symptoms that can also be related to infection. This should be evaluated by a physician.
CA
A 25-year-old member asked:

I had oral sex for the first time with a very experienced guy and now I have a sore throat could I have gonorrhea?

2 doctor answers4 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
Depends : The timing is crucial here. Is the sore throat immediate? Next day? Condoms? Rough or gentle oral sex? Most likely it's not gonorrhea. But it is best to be safe. Did the guy ever have gc? Did he have other std's? If so, you should be checked.
A 40-year-old member asked:

I have hashimoto's thyroiditis with 2 nodules on my thyroid and had a sudden drop in vitamin d- what's going on?

2 doctor answers3 doctors weighed in
Dr. Cayce Jehaimi
Pediatric Endocrinology 21 years experience
No need for panic: Small thyroid nodules is frequently encountered in people with hashimotos. These nodules seem to be small and of no clinical significance unless size is greater than 1 CM and/or worrisome findings per radiologist. Drop in vitamin d is not related but is certainltly of importance and i'm glad you were screened for. Your sun exposure is likely inadequate and depending on levels you may need suppleme.
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.